Inscribed and circumscribed polyhedra of a convex body
Matematičeskie zametki, Tome 55 (1994) no. 4, pp. 128-130
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1994_55_4_a14,
author = {V. V. Makeev},
title = {Inscribed and circumscribed polyhedra of a convex body},
journal = {Matemati\v{c}eskie zametki},
pages = {128--130},
year = {1994},
volume = {55},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1994_55_4_a14/}
}
V. V. Makeev. Inscribed and circumscribed polyhedra of a convex body. Matematičeskie zametki, Tome 55 (1994) no. 4, pp. 128-130. http://geodesic.mathdoc.fr/item/MZM_1994_55_4_a14/